MAUDE Adverse Event Report: SMITH & NEPHEW, INC. JRNY BCS PAT BICONVEX 26 MM STD; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CMNTD, POLYMER/METAL

SMITH & NEPHEW, INC. JRNY BCS PAT BICONVEX 26 MM STD; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CMNTD, POLYMER/METAL
Catalog Number 74024626
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 12/03/2014
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that four months after a left tka the patient required a left knee manipulation under anesthesia because he had difficulty regaining his preoperative range of motion.
 
Additional Manufacturer Narrative
The associated complaint device was not returned for evaluation.Please see attached for investigation results.(b)(4).
 
Additional Manufacturer Narrative
Additional information received, identified that this event should be re-evaluated for mdr reporting.The reassessment determined that the issue does not meet the threshold for reporting and is a non-reportable event.This report was made based upon information which smith & nephew had not been able to investigate or verify prior to the required reporting date.

Brand Name
JRNY BCS PAT BICONVEX 26 MM STD
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CMNTD, POLYMER/METAL
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key6950382
Report Number1020279-2017-00866
Device Sequence Number19012305
Product Code JWH
UDI-Device Identifier03596010554475
UDI-Public03596010554475
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K042515
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 05/23/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/02/2023
Device Catalogue Number74024626
Device Lot Number13CM01929
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/19/2017
Supplement Date Received by Manufacturer09/19/2017
09/19/2017
09/19/2017
Initial Report FDA Received Date10/14/2017
Supplement Report FDA Received Date10/18/2017
12/05/2017
05/23/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age79 YR
Patient Weight91